# SDR UIEA200700414

- Difficulty date: September 28, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER INBOARD EDGE DELAMINATED.  REPAIR CARRIED OUT PER SRM 51-40-24.
